# SDR SWAA2017082915994

- Difficulty date: August 15, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 63,004 hours, 36,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOORWAY LOWER SILL CREASE BEAM INNER CHORD ATTACH ANGLE CORRODED BETWEEN BS 300 TO BS 326, RBL 56.  R&R ANGLE IAW SRM & DWG.
